# SDR QY5R201404090001

- Difficulty date: April 3, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Filed by: MIT Lincoln Laboratory Flight Facility, repair station QY5R162N
- Aircraft: N105TB
- Make and model: Gulstm G1159
- Aircraft serial: 31
- Aircraft time: 11,203 hours, 8,035 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 38301562
- Part serial: NA
- Condition: Broken
- Location: Apu
- Part time: 2,898 hours, 1,821 cycles
- Component: Apu, Honeywell, GTCP36150J
- Component part number: 38002121
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

WHILE ON GROUND WITH APU RUNNING, A MAJOR FUEL LEAK WAS SEEN COMING OUT THE REAR FUSELAGE.  APU WAS SHUTDOWN AND AN INVESTIGATION REVEALED A BROKEN FUEL LINE AT ONE OF THE FUEL NOZZLES. THE FUEL WAS SPRAYING INSIDE THE APU ENCLOSURE AND LEAKING OUT FUSELAGE ACCESS PANELS AND DRAINS. HAZMAT CREWS WERE CALLED TO CLEAN UP THE FUEL SPILL. THIS IS A MODIFIED GII WITH A GTCP36-150J, APU.
